# SDR AALA201805259018

- Difficulty date: May 23, 2018
- Submitted: May 26, 2018
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 52,167 hours, 14,630 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B
- Part serial: 31038
- Condition: Odor
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FLT 203  EN-ROUTE AMS - PHL.  THE AIRCRAFT WAS GROUNDED.  ODOR IN CABIN (FWD) AND FLIGHT DECK. RAN FUMES CHECK LIST. PULLED IFE C/B- UTILITY BUSES OF-  LEFT RECIRCULATION OFF-EQUIP COOLING ALTN- RT PAC OFF. WHEN PAC OFF ODOR WENT AWAY.  RECEIVED FORM 8533. ACCOMPLISHED J/C 05-96-70 AND 05-96-71. FOUND TO BE RIGHT ENGINE AT FAULT.  REMOVED AND REPLACED RT ENG IAW J/C NO. 74-94-01. OPERATIONAL AND LEAK CK SATISFACTORY.
